Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Vitali-Hahn-Saks and Nikodym theorems for additive functions. II


Author: R. B. Darst
Journal: Bull. Amer. Math. Soc. 79 (1973), 758-760
MSC (1970): Primary 28-00, 28A45, 46G99
DOI: https://doi.org/10.1090/S0002-9904-1973-13302-6
Part I: Bull. Amer. Math. Soc., Volume 76, Number 6 (1970), 1297--1298
MathSciNet review: 0316669
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. B. Darst, The Lebesgue decomposition, Duke Math. J. 30 (1963), 553-556. MR 28 #176. MR 156934
  • 2. R. B. Darst, On a theorem of Nikodym with applications to weak convergence and von Neumann algebras, Pacific J. Math. 23 (1967), 473-477. MR 38 #6360. MR 238084
  • 3. R. B. Darst, The Vitali-Hahn-Saks and Nikodym theorems for additive set functions, Bull. Amer. Math. Soc. 76 (1970), 1297-1298. MR 41 #8625. MR 264026
  • 4. D. Landers and L. Rogge, The Vitali-Hahn-Saks and uniform boundedness theorem in topological groups, Manuscripta Math. 4 (1971), 351-359. MR 44 #402. MR 283169
  • 5. C. E. Rickart, Decomposition of additive set functions, Duke Math. J. 10 (1943), 653-665. MR 5, 232. MR 9977

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28-00, 28A45, 46G99

Retrieve articles in all journals with MSC (1970): 28-00, 28A45, 46G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13302-6

American Mathematical Society